# SDR CA160112003

- Difficulty date: January 11, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 33,221 hours
- Engine: Pwa PT6T3B
- System (JASC): 3210 · Main Landing Gear
- Part: Crosstube
- Part number: D212664207
- Condition: Broken
- Location: Aft
- Part time: 5,852 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING PREPARATION FOR TAKEOFF, JUST BEFORE PULLING COLLECTIVE, THE PILOT HEARD A LOUD SNAP AND THE ACFT DROPPED TO THE AFT LEFT.  PILOT CORRECTED CYCLIC FOR M/R CLEARANCE, SHUTDOWN ENGINES.  THE AFT CROSS TUBE BROKE OTBD OF LT RETAINING STRAP.  ACFT SETTLED ON AFT LT BELLY.
